MathSciNet Relay Station
MathSciNet bibliographic data
MR537089 46B25 (46A45)
Alspach, Dale E. Quotients of $c\sb{0}$ are almost isometric to subspaces of $c\sb{0}$. Proc. Amer. Math. Soc. 76 (1979), no. 2, 285–288.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement